Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positive semicharacters of some commutative semigroups


Author: C. W. Austin
Journal: Proc. Amer. Math. Soc. 15 (1964), 382-387
MSC: Primary 20.90
DOI: https://doi.org/10.1090/S0002-9939-1964-0172944-8
MathSciNet review: 0172944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Totally ordered commutative semigroups, Bull. Amer. Math. Soc. 64 (1958), 305-316. MR 0100641 (20:7070)
  • [2] E. Hewitt and H. S. Zuckerman, Finite dimensional convolution algebras, Acta Math. 93 (1955), 67-119. MR 0077522 (17:1048h)
  • [3] -, The $ {l_1}$-algebra of a commutative semigroup, Trans. Amer. Math. Soc. 83 (1956), 70-97. MR 0081908 (18:465b)
  • [4] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [5] K. A. Ross, A note on extending semicharacters of semigroups, Proc. Amer. Math. Soc. 10 (1959), 597-583. MR 0109185 (22:73)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.90

Retrieve articles in all journals with MSC: 20.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0172944-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society